RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 5, Pages 968–971 (Mi dan22054)  

This article is cited in 1 scientific paper (total in 1 paper)

THEORY OF ELASTICITY

On the non-linear theory of thin plates

N. F. Morozov

Leningrad State University

Full text: PDF file (417 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 24.10.1956

Citation: N. F. Morozov, “On the non-linear theory of thin plates”, Dokl. Akad. Nauk SSSR, 114:5 (1957), 968–971

Citation in format AMSBIB
\Bibitem{Mor57}
\by N.~F.~Morozov
\paper On the non-linear theory of thin plates
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 5
\pages 968--971
\mathnet{http://mi.mathnet.ru/dan22054}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0092422}
\zmath{https://zbmath.org/?q=an:0083.39904}


Linking options:
  • http://mi.mathnet.ru/eng/dan22054
  • http://mi.mathnet.ru/eng/dan/v114/i5/p968

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Sh. Odishariya, “The existence of a solution and a proof of the Bubnov–Galerkin method for the one-dimensional Reissner system”, Comput. Math. Math. Phys., 32:11 (1992), 1581–1592  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:91
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020